Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Multipole Radiation in a Collisionless Gas Coupled to Electromagnetism or Scalar Gravitation
Authors: Bauer, Sebastian; Kunze, Markus; Rein, Gerhard; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Communications in Mathematical Physics
Volume: 266
Start Page: 267
End Page: 288
Document Type: Article
ID: 237992.0
 
Full text / Content available
On the Einstein-Vlasov system with hyperbolic symmetry
Authors: Andreasson, Hakan; Rein, Gerhard; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2003-05-03
Title of Journal: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 134
Start Page: 529
End Page: 549
Document Type: Article
ID: 3526.0
 
Full text / Content available
Critical collapse of collisionless matter - a numerical investigation
Authors: Rein, Gerhard; Rendall, Alan D.; Schaeffer, J.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Physical Review D
Volume: 58
Start Page: 044007/1
End Page: 8
Document Type: Article
ID: 206344.0
Global existence of solutions of the spherically symmetric Vlasov-Einstein system with small initial data (vol 150, pg 561, 1992)
Authors: Rein, Gerhard; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 1996-03
Title of Journal: Communications in Mathematical Physics
Volume: 176
Issue / Number: 2
Start Page: 475
End Page: 478
Document Type: Article
ID: 328868.0
 
Full text / Content available
A regularity theorem for solutions of the spherically symmetric Vlasov-Einstein system
Authors: Rein, Gerhard; Rendall, Alan D.; Schaeffer, Jack
Date of Publication (YYYY-MM-DD): 1995
Title of Journal: Communications in Mathematical Physics
Volume: 168
Issue / Number: 3
Start Page: 467
End Page: 478
Document Type: Article
ID: 329726.0
 
Full text / Content available
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.